# SDR HALA2022032900116

- Difficulty date: March 25, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 47,530 hours, 7,840 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 380 SEAT TRACK FOUND WITH CORROSION AT CROWN AREA LOCATED BETWEEN FR53.2 TO 54, Y953(LH) MEASURING APPROX 70MM X 10MM. CORRECTIVE ACTION: MAIN DECK SEAT TRACK AT Y953 (LH), BETWEEN FR 53.2 TO 54, REPLACED IAW SRM 51-42-11 AND SRM 51-72-11 REL 113.0. (2175200)
